# SDR DALA2025090206469

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 88,235 hours, 11,560 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311501005500
- Part serial: N14080831022517
- Condition: Smoke
- Location: Zone 900
- Part time: 35,053 hours, 5,058 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE - DUE TO ODOR FROM AFT GALLEY OVEN.  REPLACED AFT GALLEY OVEN. OK FOR SERVICE. (1170716)
